Numerical Treatment of Two-Point Boundary Value Problems of Fractional Di¤erential Equations
0
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
We consider the numerical treatment of two-point boundary value prob- lems of fractional di¤erential equations with Caputos derivatives of order γ where 1 < γ < 2. We introduce the fractional Green functions in order to prove the existence and uniqueness of the solutions to the problem. Numerically, we introduce the simple shooting method for linear and nonlinear problems. The results obtained are accurate and competes well with results by other authors using di¤erent approaches.
Abstract
We consider the numerical treatment of two-point boundary value prob- lems of fractional di¤erential equations with Caputos derivatives of order γ where 1 < γ < 2. We introduce the fractional Green functions in order to prove the existence and uniqueness of the solutions to the problem. Numerically, we introduce the simple shooting method for linear and nonlinear problems. The results obtained are accurate and competes well with results by other authors using di¤erent approaches.
참고문헌 (16)
- Attili, B. S., "On the Numerical Implementation of the Shooting Meth-ods to the one-dimensional Singular Boundary Value Problems", Intern. J. Computer Math., 47, pp.65~75 (1993)
- Bai Z., "Positive Solutions for Boundary Value Problem of Non-linear Fractional Di¤erential Equation", J. Math. Anal. Appl., 311(2), pp.495~505 (2005)
- Bailey, P., "Nonlinear Two Point Boundary Value Problems" (1968), Academic Press
- Delbosco, D., "Fractional Calculus and Function Spaces", J. Fract. Calc., 6, pp.45~53 (1994)
- Diethelm K., "A Predictor-Corrector Approach for the Numerical Solution of Fractional Di¤erential Equations", Nonlinear Dynamics, 29, pp.3~22 (2002)
- Diethelm K., "Detailed Error Analysis for a Fractional Adams Method", Numerical Algorithms, 36, pp.31~52 (2004)
- Ervin, V. J., "Variational Formulation for a Stationary Frac-tional Advection Dispersion Equation", Numer. Meth. PDE, 22(3), pp.558~576 (2006)
- Fix G. J., "Least Squares Finite Element Solution of a Frac-tional Order Two-Point Boundary Value Problem", Comput. Math. Appl., 48, pp.1017~1033 (2004)
- El-Gebeily M. A., "An Iterative Shooting Method for a Certain Class of Singular Two-Point Boundary Value Problems", Comput. and Math. with applic., 45, pp.69~76 (2003)
- Liu, Y., "Existence of solutions for impulsive di¤erential models on half lines involving Caputo fractional derivatives", Commun Nonlinear Sci Numer Sim-ulat, 18, pp.2604~2625 (2013)
- Miller K. S., "An introduction to the Fractional Calculus and Fractional Di¤erential Equations" (1993), John Wiley and Sons
- Oldham, K.B., "The Fractional Calculus" (1974), Academic Press
- Podlubny, I., "Mathematics in Science and Engineering, Vol. 198" (1999), Academic Press
- Weilbeer, M., "Efficient Numerical Methods for Fractional Di¤erential Equa-tions and their Analytical Background" (2006), Papierieger
- Yang, Z., "Initial value problems for arbitrary order fractional di¤erential equations with delay", Commun Nonlinear Sci Numer Simulat, 18, pp.2993~3005 (2013)
- Zhang, S. Q., "Existence of Solution for a Boundary Value Problem of Frac-tional Order", Acta Mathematica Scientia, 26B(2), pp.220~228 (2006)
